# SDR UALA2013040502272

- Difficulty date: April 4, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 39,752 hours, 17,037 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BETWEEN FR63 & FR64 STR 41L CORRODED.  FAB'D AND INSTALLED OUTER FLANGE REPAIR ON STR 41L BETWEEN FR63-64 IAW SRM 53-00-13 FIG 202 PG 229-230. PRT MRK'D IAW SRM 53-00-13 FIG 202 & GMM 1-0-1-007.
